Proof of universal perimeter law behaviour of the Wegner-Wilson loop in nonabelian lattice gauge theories with higgs fields

H.G. Evertz, K. Jansen, H.A. Kastrup, K. Fredenhagen, M. Marcu

Research output: Contribution to journalArticlepeer-review

Abstract

By an application of reflection positivity with respect to oblique lattice planes it is proven that in lattice gauge theories with scalar matter fields the Wegner-Wilson loop is bounded from below by exp (-const. perimeter).
Original languageEnglish
Pages (from-to)277-282
JournalPhysics Letters B
Volume194
Issue number2
DOIs
Publication statusPublished - 1987
Externally publishedYes

Fingerprint

Dive into the research topics of 'Proof of universal perimeter law behaviour of the Wegner-Wilson loop in nonabelian lattice gauge theories with higgs fields'. Together they form a unique fingerprint.

Cite this